| Model Number |
H7493942820350 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that removal difficulty and shaft break occurred.The 80% stenosed target lesion was located in the non-tortuous and severely calcified left anterior descending artery.A 3.50 x 20mm synergy megatron drug-eluting stent was deployed at 16 atmospheres for 30 seconds.During stent balloon removal, significant resistance was encountered.As force was applied to remove the device, the catheter shaft fractured into two segments.The procedure was successfully completed, and no patient complications were reported.